Computations connected with the check of Riemann's hypothesis
Doklady Akademii Nauk, Tome 123 (1958) no. 2, pp. 246-248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_2_a8,
author = {N. A. Meller},
title = {Computations connected with the check of {Riemann's} hypothesis},
journal = {Doklady Akademii Nauk},
pages = {246--248},
year = {1958},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_2_a8/}
}
N. A. Meller. Computations connected with the check of Riemann's hypothesis. Doklady Akademii Nauk, Tome 123 (1958) no. 2, pp. 246-248. http://geodesic.mathdoc.fr/item/DAN_1958_123_2_a8/